Show simple item record

dc.contributor.authorNguyen, Anita H
dc.contributor.authorSagvand, Babak Torabi
dc.contributor.authorHwang, Daniel G
dc.contributor.authorLegesse, Teklu
dc.contributor.authorCross, Raymond K
dc.date.accessioned2022-03-01T17:41:03Z
dc.date.available2022-03-01T17:41:03Z
dc.date.issued2022-02-23
dc.identifier.urihttp://hdl.handle.net/10713/18129
dc.description.abstractImmune checkpoint inhibitors such as nivolumab increase the T-cell destruction of malignancies but can also trigger a broad variety of immune-related adverse events (irAEs). Colitis as an irAE is well-documented, but upper gastrointestinal tract involvement is primarily unrecognized. We present a patient who developed gastritis as an irAE after multiple cycles of nivolumab and initially responded well to steroid therapy but then developed superimposed cytomegalovirus infection. The similarity between both presentations highlights the importance of having a broad differential diagnosis in patients with gastrointestinal complaints treated with immune checkpoint inhibitors and the need for further studies to better characterize gastritis as an irAE.en_US
dc.description.urihttps://doi.org/10.14309/crj.0000000000000747en_US
dc.description.urihttp://www.ncbi.nlm.nih.gov/pmc/articles/pmc8869562/en_US
dc.language.isoenen_US
dc.publisherWolters Kluwer Healthen_US
dc.relation.ispartofACG Case Reports Journalen_US
dc.rights© 2022 The Author(s). Published by Wolters Kluwer Health, Inc. on behalf of The American College of Gastroenterology.en_US
dc.titleIsolated Gastritis Secondary to Immune Checkpoint Inhibitors Complicated by Superimposed Cytomegalovirus Infection.en_US
dc.typeArticleen_US
dc.identifier.doi10.14309/crj.0000000000000747
dc.identifier.pmid35224125
dc.source.journaltitleACG case reports journal
dc.source.volume9
dc.source.issue2
dc.source.beginpagee00747
dc.source.endpage
dc.source.countryUnited States


This item appears in the following Collection(s)

Show simple item record